# SDR SWIA202055116

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SURFACE OF THE LOWER FUSELAGE SKIN AT APPROX FS 1000 TO FS 985, BETWEEN STGR 21LT AND STGR 23LT HAS CORROSION, MARKED WITH RED GREASE PENCIL.  C-CHECK RO 1/5/2021.  REMOVED CORROSION DAMAGE ON INTERIOR SURFACE OF LOWER FUSELAGE SKIN AT APPROXIMATELY FS 1000 TO FS 985, STGR-21L AND STGR-23L, REF CRJ-700 SRM 51-21-06-001-001-A01.  DAMAGE FOUND TO BE WITHIN LIMITS, REF REO 670-53-61-1752, REV: 2020-11-06.  ALL STEPS OF PERMANENT REPAIR COMPLIED WITH, NO FURTHER ACTION REQUIRED.
